# SDR SWAA2019041631737

- Difficulty date: March 5, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 44,857 hours, 22,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: FDC5555
- Condition: Frayed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR RETRACTABLE SAFETY LANYARDS FRAYED.   R&R STRAPS PER AMM.
